MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TAPERD PRESSFIT REAMER; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TAPERD PRESSFIT REAMER; KNEE INSTRUMENT/TRIAL
Catalog Number 217863104
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reamers do not work well; the coupling system to the drill does not work.Revision b reamers (products d 217863106 and d 217863104) must be replaced.
 
Additional Manufacturer Narrative
The device associated with this reported event was not received for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TAPERD PRESSFIT REAMER
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6864321
Report Number1818910-2017-24573
Device Sequence Number107972
Product Code HTO
UDI-Device Identifier10603295096047
UDI-Public10603295096047
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number217863104
Device Lot NumberA0110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR